# SDR USAA2009012390131

- Difficulty date: December 24, 2008
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 63,136 hours, 43,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C3267723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON WEB AT BS 987.5, RBL 40.  REPAIRED WEB AT BS 987.5, RBL 40 IAW B737 SRM 51-10-02-0G.
